Aa
Aa
A
A
A
Close
Avatar universal

Am I in trouble???

Yesterday I got a script for percocet.  I am usually on 160, but it looked like 100.00  I used my pen to define the 6 better to make it look more like 160.00.  When I took it to get filled it was called into question.  I felt really bad and told the pharmacist that it was written for 100.00, and he proceeded to fill it after some brief questions.  My question is this.  Since the pharmacist proceeded to fill it, what will happen from this point?  Will it just follow the same path as any other script that has been filled? The pharmacist told me that he will do nothing with this prescription and that if it was supposed to be 160 then the doc will need to re-write for the additional amount.  I feel really stupid for doing what I did, and no harm came of it.  I just want to make sure I will not get busted for something that was not intentional.  Suffice it to say I felt like a complete idiot seeing as how I was standing there with a legit script that may or may not have been for my usual amount and I wanted to make sure it was.  Yes.  Stupid me.

Also, seeing as how this is strange behavior to say the least.  Does anyone here know of a good way to stop taking these?  I have never been an adict of anything other than life, and don't like the way these are starting to control me....  any suggestions would be great.  I take them for chronic low back pain due to a bad car accident in my late teens.  I am now 40 and it has caught up with me.
5 Responses
271792 tn?1334979657
Hi & Welcome,

It seems the addiction has had a hold on you for some time now. Since the script was filled, much to my surprise, I doubt it will go any further. At the worst, the pharmacist will inform your doctor and you will be cut off.

No time like the present to get off of those devil pills. Question, have you gone any length of time to get an accurate assessment of your pain level?
495284 tn?1333894042
COMMUNITY LEADER
Consider yourself lucky....this time.  I would really take some time to think about what is going on here.  The signs are all there.  Stick around and talk to us.        sara
Avatar universal
Hi, yes.  I was somewhat surprised as well, but I have been there many times and they know me.  I am hoping it does not go any further.  Both the pharmacist and the doc are good people and I don't wanna be known as the guy who tried to defraud their trust.  Not my style.  I had no clue what came over me.

And yes, I have gone for some time without to gauge the pain, and it is severe.  I have two herniated disks, as well as nerve pain which sends numbness down my entire leg.  I cannot sit comfortable for long, or stand for long periods.  Walking is great so I do that alot.  As long as I am in constant motion everything seems ok.
Avatar universal
Thanks.  And yeah, I didn't have to think too long about it.  I know right from wrong and woke up with this guilty feeling that just would not stop....  time to kick em, and I have an appt with the doc who wrote them on Tues.  I will be telling him I am stopping.  I have NEVER had issues like this before.  I can now understand what some people go thru.  I will keep coming here.  
271792 tn?1334979657
Chronic pain is the worst. I too have several herniated disks, sciatica, ddd and arthritis so I can understand. For me, it was a matter of quality of life. While I still live with the pain, my quality of life is so much better without the drugs. I have found things that work for me and I am able to get comfortable most days. OTC medications do actually help.

If you want to be drug free I suggest that you first find an alternative pain relief method. If you don't, it is going to be very hard to stay off of the pills. Then speak with your doctor and get honest. As for their help.

If you decide to do this, we will help you in terms of the withdrawal process and give you some suggestions to make yourself comfortable during that period.

I really hope you can get some relief for the pain and find a way off of the drugs. Best of luck.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.